# SDR MALA975451

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- Engine: Pwa PW120A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START, LEFT ENGINE FAILED TO LIGHT OFF ON 2 START ATTEMPTS.  LOOSE WIRE CONNECTION ON LEFT FIRE HANDLE FUEL VALVE MICROSWITCH ADJUSTED.  OPS CHECKS GOOD.  (M)
